MAUDE Adverse Event Report: ARTHREX, INC. COMFORT T-HANDLE, CANNULATED; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. COMFORT T-HANDLE, CANNULATED; INTRAMED FIXATN ROD AND ACCESS
Model Number COMFORT T-HANDLE, CANNULATED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 02/14/2023 by a sales representative via sems that an 5046-100 capturing rod, 5033-100 capturing rod, and 0468-100 t-handle broke during use.Case involvement, no patient effect.Nothing broke inside patient.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation confirmed based on the photo provided by the reporter.Visual inspection revealed the capturing rod nut was damaged.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
COMFORT T-HANDLE, CANNULATED
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19509393
Report Number1220246-2024-05534
Device Sequence Number7441556
Product Code HSB
UDI-Device Identifier00848665037517
UDI-Public00848665037517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMFORT T-HANDLE, CANNULATED
Device Catalogue Number0468-100
Device Lot Number190991
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown